Vimpat question

Messages
1
Reaction score
0
Points
0
Hello, I'm new to this site :). I would like to know if anyone has experienced bad headaches and vivid nightmares while taking vimpat? And does it go away eventually? Thanks
 

N Sperlo

Veteran
Messages
1,174
Reaction score
0
Points
161
Hi and welcome to CWE.

I have not had either side effects. Were you having dreams before you started taking Vimpat?
 

knothing

Stalwart
Messages
484
Reaction score
0
Points
91
Welcome to CWE.
I had headaches before and do not have nightmares. Everyone is different and it really takes time to see if the effects go away. Myself I suffer dizziness and after a few years it is still going on but I do take med (Keppra) that adds to the effect.
I will take my side effect over what happens without it.
 

N Sperlo

Veteran
Messages
1,174
Reaction score
0
Points
161
Just checked your meds, knothing. We are on practically the same concoction and I say the same thing. I'll take the side effects over the other option.
 

Fedup

VIP
Supporter
Messages
3,538
Reaction score
88
Points
213
Coachkathymarkovich

Yes I had the headaches and the nightmares. Take a look at " My journey with Vimpat" or "Vimpat - progress, good stuff!" there are others.
 

qtowngirl

CWE Supporter/E Hater
Supporter
Messages
2,557
Reaction score
0
Points
0
no headaches, and vivid nightmares yes but i could chalk that up to major stress at the time as well, between personal life b.s. and the unexplainable fear of facing brain surg. or a mix of that and the vimpat :ponder:
however, i hate this drug. my issue was a feeling that centered between vertigo and dizziness, and my explanation was 'i feel f---ed in the head.'
even on a low dose i started walking towards walls, even right into one once in our bedroom. concentration and rational thought was 0. bleh.
 

DHMary

New
Messages
38
Reaction score
0
Points
0
Wife has had two or three vivid hallucinations. So real to her she remains impacted even though she know they weren't real.

Dizzy and double vision ere reduced b spreading the mds out and a bit after eating





Sent from my iPhone using Tapatalk
 

JSinger

New
Messages
3
Reaction score
0
Points
1
I’ve been taking 200 milligrams of Vimpat a day after several different meds and now I’m having vivid dreams and nightmares. Anyone else know how long this last? Should my dose goes up or down?
 

Fedup

VIP
Supporter
Messages
3,538
Reaction score
88
Points
213
JSinger

My opinion only is from my own experience only, I would not increase the meds yet it took awhile but my nightmares stopped first after a few weeks but the headache lasted longer, not too sure how long they took but they did go. The thing is everyone reacts differently it might not take you as long to get over them. I know that does not sound like much help and you have heard it before but it actually does make a difference so really you need to talk this out with your doctor and then you have got to go with what you think in the end.
 

Porkette

Veteran
Messages
1,731
Reaction score
168
Points
173
Hi JSinger,

I've been on vimpat for yrs. and I never had headaches or bad dreams you may want to mention this to your Dr. What happened with me
was a rapid heartbeat but it stopped after a couple of weeks.
According to my neurosurgeon when a person has a dream it's something in their sub conscious but they don't even realize they are
thinking about it. The dream could be in relation to something a person saw on tv or something that happened earlier that day. The next
time you have a dream think about what happened the day before or that evening and see if it relates at all. I wish you only the best
of luck and May God Bless You!

Sue
 

Sabbo

Veteran
Messages
1,139
Reaction score
73
Points
198
Hello. I was on 400mg Vimpat/day along with 400mg Topiramate/day, but didn't have either of those side effects. I had to drop Vimpat due to a change in our insurance. I switched to 400mg Zonisamide.
 
Top